Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 207, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 6:23 PM EDT for Dubois County, Perry County, Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2017, 6:23 PM EDT (22:23 UTC)
- Expired
- May 27, 2017, 7:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dubois County, IN, Perry County, IN
The radar
The Evansville,IN radar (KVWX), 73 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
995
WUUS53 KLMK 272223
SVRLMK
INC037-123-272300-
/O.NEW.KLMK.SV.W.0207.170527T2223Z-170527T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
623 PM EDT SAT MAY 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southern Dubois County in south central Indiana...
Northwestern Perry County in south central Indiana...
* Until 700 PM EDT/600 PM CDT/
* At 623 PM EDT/523 PM CDT/, a severe thunderstorm was located 7
miles south of Jasper, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Huntingburg, Ferdinand, Holland, Celestine, Saint Marks,
Millersport, Bretzville, Mentor and Duff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3837 8706 3840 8672 3819 8671 3819 8679
3821 8679 3820 8706
TIME...MOT...LOC 2223Z 269DEG 17KT 3828 8697
HAIL...1.00IN
WIND...60MPH
$$
EBW2 follow-up statements
742
WWUS53 KLMK 272238
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
638 PM EDT SAT MAY 27 2017
INC037-123-272300-
/O.CON.KLMK.SV.W.0207.000000T0000Z-170527T2300Z/
Dubois IN-Perry IN-
638 PM EDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
EDT/600 PM CDT/ FOR SOUTHEASTERN DUBOIS AND NORTHWESTERN PERRY
COUNTIES...
At 638 PM EDT/538 PM CDT/, a severe thunderstorm was located 8 miles
south of Jasper, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jasper, Huntingburg, Ferdinand, Celestine, Saint Marks, Bretzville,
Mentor, Adyeville, Huntingburg Airport and Saint Anthony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3840 8672 3819 8671 3819 8679 3821 8679
3820 8696 3838 8696
TIME...MOT...LOC 2238Z 270DEG 17KT 3828 8688
HAIL...1.00IN
WIND...60MPH
$$
EBW708
WWUS53 KLMK 272251
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
651 PM EDT SAT MAY 27 2017
INC037-123-272301-
/O.EXP.KLMK.SV.W.0207.000000T0000Z-170527T2300Z/
Dubois IN-Perry IN-
651 PM EDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUBOIS AND
NORTHWESTERN PERRY COUNTIES WILL EXPIRE AT 700 PM EDT/600 PM CDT/...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1000 PM EDT/900
PM CDT/ for south central Indiana.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3840 8672 3819 8671 3819 8679 3821 8679
3820 8696 3838 8696
TIME...MOT...LOC 2251Z 269DEG 17KT 3828 8682
$$
EBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:31 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 27, 3:31 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
331 PM EDT Sat May 27 2017
.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017
...Severe Weather Chances Continue Through Sunday...
For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.
The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.
Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.
&&
.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017
Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.
A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.
&&
.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017
Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.
MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.
For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.
The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.
Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
038>042-045>049-053>057-061>067-070>078-081-082.
&&
Short Term...EER
Long Term...EER
Aviation.......RASHazardous weather outlook, May 27, 2:55 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 255 PM EDT Sat May 27 2017 KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082- 281900- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer- Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue this afternoon. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Widespread showers and thunderstorms are expected to move into central Kentucky after midnight. Damaging winds, lightning, and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. Areas that receive multiple rounds of rainfall could see more hydro concerns. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-281900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry- Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford, Milton, New Castle, Cynthiana, and Carlisle 255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/ ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue this afternoon. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Another round of showers and thunderstorms are expected to move into the area after midnight. Damaging winds, lightning, and brief heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EER
In the hours before
Special weather statement, May 27, 5:36 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
536 PM EDT SAT MAY 27 2017
KYZ036-040-041-048-272200-
Scott-Woodford-Fayette-Jessamine-
536 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOODFORD...SOUTH
CENTRAL SCOTT...NORTHEASTERN JESSAMINE AND FAYETTE COUNTIES...
At 536 PM EDT, a strong thunderstorm was located near Dunbar High
School, moving east at 30 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Lexington, Versailles, Meadowthorpe, Dunbar High School, Thoroughbred
Acres, Veterans Park, Cardinal Hill, Cadentown, Bryan Station and
Northland.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3789 8434 3790 8438 3791 8441 3797 8473
3816 8470 3818 8436 3817 8436 3816 8438
3813 8437 3811 8438 3810 8435 3791 8435
3790 8434 3790 8435
TIME...MOT...LOC 2136Z 276DEG 27KT 3806 8462
EERLocal storm report, May 27, 5:45 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL VERSAILLES 38.06N 84.73W
05/27/2017 M0.50 INCH WOODFORD KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 27, 5:50 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL LEXINGTON 38.05N 84.46W
05/27/2017 M0.50 INCH FAYETTE KY BROADCAST MEDIA
&&
SZAPPANOSSpecial weather statement, May 27, 6:10 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
610 PM EDT SAT MAY 27 2017
INZ089-KYZ024-025-272245-
Perry-Meade-Breckinridge-
610 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...NORTHWESTERN
MEADE AND NORTH CENTRAL BRECKINRIDGE COUNTIES...
At 610 PM EDT/510 PM CDT/, a strong thunderstorm was located 11 miles
northeast of Tell City, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Mount Pleasant, Leopold, Alton, Roberta, Ranger, Mystic, Terry,
Gerald, Rome and Mooleyville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3816 8673 3814 8646 3812 8646 3813 8645
3813 8643 3812 8641 3811 8640 3813 8638
3813 8636 3788 8642 3800 8676
TIME...MOT...LOC 2210Z 284DEG 17KT 3805 8661
EBWSpecial weather statement, May 27, 6:13 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
513 PM CDT SAT MAY 27 2017
INZ083-089-272245-
Perry-Dubois-
513 PM CDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUBOIS AND NORTHWESTERN
PERRY COUNTIES...
At 513 PM CDT, a strong thunderstorm was located near Dale, moving
east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Huntingburg, Ferdinand, Holland, Birdseye, Saint Marks, Millersport,
Bretzville, Mentor, Duff and Adyeville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3837 8707 3833 8668 3830 8668 3807 8674
3808 8678 3810 8677 3812 8681 3812 8680
3815 8681 3816 8680 3818 8680 3818 8679
3821 8679 3820 8707
TIME...MOT...LOC 2213Z 284DEG 19KT 3827 8701
EBWSpecial weather statement, May 27, 6:20 PM EDT, 3 minutes before
Special Weather Statement National Weather Service Louisville KY 620 PM EDT SAT MAY 27 2017 KYZ024-025-028-272245- Meade-Hardin-Breckinridge- 620 PM EDT SAT MAY 27 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEADE...WEST CENTRAL HARDIN AND EAST CENTRAL BRECKINRIDGE COUNTIES... At 620 PM EDT/520 PM CDT/, a strong thunderstorm was located 15 miles east of Hardinsburg, moving east at 20 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Vine Grove, Dyer, Four Corners, High Plains, Vertrees, High Plains Corner, Corners, Flaherty and Big Spring. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3770 8623 3780 8625 3785 8600 3768 8598 TIME...MOT...LOC 2220Z 264DEG 18KT 3776 8617 EBW
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:01 PM EDT | Special Weather Statement | LMK | Floyd | 44 min |
| May 27, 2:06 PM EDT | Special Weather Statement | LMK | Dubois | 39 min |
| May 27, 2:54 PM EDT | Special Weather Statement | LMK | Orange | 51 min |
| May 27, 3:33 PM EDT | Special Weather Statement | LMK | Crawford | 27 min |
| May 27, 3:39 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Orange | 36 min |
| May 27, 4:11 PM EDT | Special Weather Statement | LMK | Crawford | 34 min |
| May 27, 4:31 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 29 min |
| May 27, 4:49 PM EDT | Areal Flood Advisory | LMK | Crawford, Perry | 3 hr |
| May 27, 5:00 PM EDT | Special Weather Statement | LMK | Crawford | 45 min |
| May 27, 5:16 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 29 min |
| May 27, 5:41 PM EDT | Areal Flood Advisory | LMK | Crawford, Perry | 3 hr |
| May 27, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Perry | 32 min |
| May 27, 6:10 PM EDT | Special Weather Statement | LMK | Perry | 35 min |
| May 27, 6:13 PM EDT | Special Weather Statement | LMK | Dubois | 32 min |
| May 27, 6:14 PM EDT | Flash Flood Warning | LMK | Crawford, Perry | 3 hr |
| May 27, 7:29 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois | 3 hr |
| May 27, 7:35 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.